# SDR CA130612007

- Difficulty date: June 10, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 3,476 hours
- Engine: Pwa PT6A61
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Drive Shaft
- Part number: 1179100583
- Condition: Worn
- Location: Accessory G/B
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ENGINE UPGRADE, COMPLETED AT ELLIOTT AVIATION CRS KX5R005N, IAW BLACKHAWK STC SA10737SE THE COMPRESSOR QUILL DRIVE SHAFT WAS NOT REPLACED BY SHAFT PN 117-910058-5 AS DETAILED IN BLACKHAWK DWG 06010001 REV B AND SB21-3303 R1. THE SHORTER -3 SHAFT EVENTUALLY FAILED TO ROTATE THE AIR CONDITIONING COMPRESSOR AS THE SPLINED TEETH WERE WORN AWAY DUE TO THE LACK OF PENETRATION INTO THE ACCESSORY GEAR INSIDE THE ACCESSORY GEARBOX.
